# SDR C2XA07ON052

- Difficulty date: December 25, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145
- Aircraft serial: 14500630
- Aircraft time: 12,931 hours, 10,602 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 7455503
- Part serial: 0007
- Condition: Noisy
- Location: Landing Gear
- Part time: 20,967 hours, 16,242 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7803 - LAX TO LAX - FLIGHT CREW REPORTED KNOCKING SOUND WHEN GEAR RETRACTED - FERRY TO ONT, CHANGED SEVERAL COMPONENTS E.I BCU, RELAY K0273 AND FINALLY REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.  OPERATIONALLY, TEST FLEW CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
